David Aldous
David Aldous
Professor of Statistics, U.C. Berkeley
確認したメール アドレス: stat.berkeley.edu - ホームページ
タイトル引用先
Exchangeability and related topics
DJ Aldous
École d'Été de Probabilités de Saint-Flour XIII—1983, 1-198, 1985
18281985
Lower bounds for covering times for reversible Markov chains and random walks on graphs
DJ Aldous
Journal of Theoretical Probability 2 (1), 91-100, 1989
9051989
Probability approximations via the Poisson clumping heuristic
D Aldous
Springer-Verlag New York, Inc., 1989
777*1989
Deterministic and stochastic models for coalescence (aggregation and coagulation): a review of the mean-field theory for probabilists
DJ Aldous
Bernoulli 5 (1), 3-48, 1999
7141999
The continuum random tree III
D Aldous
The Annals of Probability, 248-289, 1993
6431993
Random walks on finite groups and rapidly mixing Markov chains
D Aldous
Séminaire de Probabilités XVII 1981/82, 243-297, 1983
5881983
Shuffling cards and stopping times
D Aldous, P Diaconis
The American Mathematical Monthly 93 (5), 333-348, 1986
5741986
The continuum random tree. I
D Aldous
The Annals of Probability, 1-28, 1991
5711991
Stopping times and tightness
D Aldous
The Annals of Probability 6 (2), 335-340, 1978
4721978
The continuum random tree II: an overview
D Aldous
Stochastic analysis 167, 23-70, 1991
4481991
Longest increasing subsequences: from patience sorting to the Baik-Deift-Johansson theorem
D Aldous, P Diaconis
Bulletin of the American Mathematical Society 36 (4), 413-432, 1999
4431999
Representations for partially exchangeable arrays of random variables
DJ Aldous
Journal of Multivariate Analysis 11 (4), 581-598, 1981
4001981
Processes on unimodular random networks
D Aldous, R Lyons
Electronic Journal of Probability 12, 1454-1508, 2007
3712007
The objective method: probabilistic combinatorial optimization and local weak convergence
D Aldous, JM Steele
Probability on discrete structures, 1-72, 2004
3412004
On mixing and stability of limit theorems
DJ Aldous, GK Eagleson
The Annals of Probability 6 (2), 325-331, 1978
3411978
Reversible Markov chains and random walks on graphs
D Aldous, J Fill
3371995
The random walk construction of uniform spanning trees and uniform labelled trees
DJ Aldous
SIAM Journal on Discrete Mathematics 3 (4), 450-465, 1990
3221990
Strong uniform times and finite random walks
D Aldous, P Diaconis
Advances in Applied Mathematics 8 (1), 69-97, 1987
3151987
Stochastic models and descriptive statistics for phylogenetic trees, from Yule to today
DJ Aldous
Statistical Science 16 (1), 23-34, 2001
3002001
Brownian excursions, critical random graphs and the multiplicative coalescent
D Aldous
The Annals of Probability, 812-854, 1997
2781997
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20